# SDR DALA2021042602414

- Difficulty date: April 26, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 26,074 hours, 3,255 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3322 SLIGHT FOUL ODOR ON TAKEOFF & LANDING BELOW 6000' AGL. DID NOT SMELL LIKE PACK ODOR. CORRECTIVE ACTION: RAN ENGINES WITH PACKS RAN APU WITH PACKS FOR SEVERAL HOURS NO ODOR NOTED FROM PACK SYSTEM. POSSIBLE GLUE SMELL FROM NEW FLOORING. (7558880)
